# SDR REXA2017062200719

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 22,964 hours, 14,827 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: No Test
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S OXYGEN MASK PRESS TO TEST AND RESET BUTTON IS INOPERATIVE.  REMOVED AND REPLACED THE OXYGEN MASK STORAGE BOX IAW AMM 35-11-15, PERFORMED OPS CHECKED GOOD.
